MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102812-81A
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 01/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
Senseonics was made aware of an incident where user reported a low glucose event.The following example set was provided: (b)(6) 2025 (exact time not recalled by user).User estimated their bg at 15 mg/dl during the event.We are unable to confirm the details in dms because the user does not recall the exact time of the event or the sensor reading (sg) associated with the low glucose event.The user didn't seek for medical treatment and resolved the event by consuming food.The user's hcp isn't aware of the event, and user was advised to follow up with the hcp for further medical guidance.
 
Additional Manufacturer Narrative
The user reported a low glucose event on (b)(6)2025.The user estimated their bg at 15 mg/dl during the event.The reported event could not be confirmed as the user does not recall the exact time of the event or the sensor glucose (sg) associated with the low glucose event.A review of the alert history revealed that the sensor did not assert any low glucose alarms on the (b)(6) 2025 and the system was not in use between (b)(6) 2025 9:56 am and (b)(6) 2025 2:47 pm.The user did not seek medical treatment and resolve the event by consuming food.The user's hcp was not aware of the event and was advised to follow up with their hcp for medical guidance.The user confirmed that the system was not in use during the event.The customer care offered to assist the user with the app and sensor setup.The user is currently using the system with no further complaints on hypoglycemic events.B4.Date of this report 14 march 2025.D1.Brand name updated to eversense sensor.D2a.Common device name updated to implantable glucose monitoring system, sensor d4.Updated additional device information.G3.Date received by the manufacturer? 14 march 2025.H3.Device evaluated by manufacturer? yes.H4.Device manufacturing date updated to 11 december 2023.H6.Component code updated to 510.H6.Investigation findings updated to 213.H6.Investigation conclusions updated to 67.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21501310
Report Number3009862700-2025-00286
Device Sequence Number12767651
Product Code QHJ
UDI-Device Identifier00817491022974
UDI-Public00817491022974
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/06/2024
Device Model Number102812-81A
Device Catalogue NumberFG-7202-00-301
Device Lot Number01E137S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date03/02/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown